# SDR VNAA0402008

- Difficulty date: February 16, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 22,780 hours, 20,293 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A NOSE WHEEL STEERING FAIL AND PROXY SYSTEM FAILED AND THE CREW ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND RERACKED THE PSEU IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  TAXI CHECKS WERE PERFORMED AND THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
